# SDR DL72W000824

- Difficulty date: April 10, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 56,960 hours, 38,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 64, 2 INCH CRACK IN STR S-8 AT FIN STA 157.200 INTERIOR VERTICAL STABALIZER LT SIDE.  REPAIRED PER M/M 55-30-0.
